# SDR P5CA0300886

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 83,597 hours, 18,367 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TOW OUT RT LANDING GEAR TURNED SIDEWAYS. OPS CHECKED BODY GEAR  STEERING SYSTEM IAW MM 32-53-00.  OPS CK OK A/C BACK TO CONFIGURATION. SUSPECT RT BODY GEAR UNLOCK SWITCHES MALFFUNCTIONED.
